# SDR ASAA2017101822241

- Difficulty date: October 18, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 38,010 hours, 11,498 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Reference Unit
- Part number: HG2050AC11
- Part serial: 98111055
- Condition: Failed
- Location: Air Data
- Part time: 8,308 hours, 2,730 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT IRS FAULT LIGHT ILLUMINATED.  ACFT GROUNDED. AIR TURNBACK.  ACCOMPLISHED A BITE TEST OF ADIRS.  FOUND INFLIGHT FAULTS 34-21002 IR FAIL, 34-21009 ENTER HEADING, 34-21037 IR DATA INVALID.  COMPLIED WITH  FIM 34-21-806, 34-21-803, 34-21-808. REMOVED AND REPLACED LEFT AIR DATA INERTIAL REFERENCE UNIT IAW AMM 34-21-01-000-801, AND 34-21-01-400-801. OPS TESTED IAW AMM 34-21-00-710-801, OPS NORMAL.
